Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Pure bargaining problems and the Shapley rule

Autor
Carreras, F.; Owen, G.
Tipus d'activitat
Article en revista
Revista
Homo oeconomicus
Data de publicació
2011
Volum
28
Número
3
Pàgina inicial
379
Pàgina final
404
Repositori
http://hdl.handle.net/2117/16208 Obrir en finestra nova
Resum
Pure bargaining problems with transferable utility are considered. By associating a quasi-additive cooperative game with each one of them, a Shapley rule for this class of problems is derived from the Shapley value for games. The analysis of this new rule includes axiomatic characterizations and a comparison with the proportional rule.
Citació
Carreras, F.; Owen, G. Pure bargaining problems and the Shapley rule. "Homo oeconomicus", 2011, vol. 28, núm. 3, p. 379-404.
Grup de recerca
GRTJ - Grup de Recerca en Teoria de Jocs

Participants